Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 38, NWS Denver/Boulder, CO

June 21, 2023Logan County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 21, 2023, 3:24 PM MDT for Logan County, Colorado. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2023, 3:24 PM MDT (21:24 UTC)
Expired
Jun 21, 2023, 6:30 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Logan County, CO

The radar

The Cheyenne radar (KCYS), 131 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:23 PM MDTFLASH FLOOD3 Ese Pawnee Pass, COCounty road 17 closed south of 14.
Jun 21, 6:23 PM MDTFLASH FLOOD3 Ese Pawnee Pass, COCounty road 17 closed south of 14.
Jun 21, 6:23 PM MDTFLASH FLOOD3 Ese Pawnee Pass, COCounty road 17 closed south of 14.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 179 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1238 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

698 
WGUS55 KBOU 212124
FFWBOU
COC075-220030-
/O.NEW.KBOU.FF.W.0038.230621T2124Z-230622T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
324 PM MDT Wed Jun 21 2023

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  Northwestern Logan County in northeastern Colorado...

* Until 630 PM MDT.

* At 324 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. The expected rainfall rate is 1.5 to 2 inches in 
  1 hour. Additional rainfall amounts of 1 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, gulches,
           roads, and poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Western Sterling, North Sterling Reservoir, Logan Corners, Padroni 
  and Pawnee Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, country roads, farmland along creeks, and other 
low lying areas.

&&

LAT...LON 4091 10338 4080 10357 4064 10357 4057 10333
      4062 10324 4069 10319 4080 10310 4095 10320

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2 INCHES IN 1 HOUR

$$

Heavener

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 11:58 AM MDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 21, 11:58 AM MDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1158 AM MDT Wed Jun 21 2023

.UPDATE...
Issued at 1140 AM MDT Wed Jun 21 2023

The forecast is performing well with only minor updates this
morning.

There was some surprise fog and stratus over our northern plains
this morning, which impacted visibility in some areas (especially
around Fort Morgan). Conditions started improving soon after
sunrise, but a more northerly wind ended up bringing that layer
south over much of the urban corridor and KDEN. Fortunately, there
was much less impact from the layer in these locations and it has
since been breaking up quickly.

The 12Z synoptic analysis shows troughing to our northeast and
ridging to our south, and another upper low over the Southeast,
which together form an omega block over the CONUS. There is
southwesterly flow aloft over Colorado. Looks like there was
another little disturbance late night/early morning, with minimal
impact. Surface analysis put a shallow, weak front over our border
with Wyoming, and winds turned northwesterly then around
northeasterly behind it.

Models are coming to better consensus about the situation this
afternoon and evening. Forecast soundings exhibit "loaded gun"
characteristics, with high instability above some convective
inhibition above good heat and moisture. It looks like there will
be sufficient heating in spite of the low clouds this morning,
which must have broken up enough and soon enough. ACARS soundings
show the cap and already significant CAPE, and models seem to
generally agree on breaking the cap around 21Z. CAMs have
widespread and strong convection through the evening and into the
night. There is great moisture in place, dew points over 60 F up
against the foothills, and over 70 F out at the northeast corner
of the plains. There is moisture rich outflow coming in from
convection to our east this morning.

If the cap breaks mid-afternoon as it looks to, there will be
widespread severe storms and all hazards are possible. We have
been upgraded to enhanced hail threat by SPC, and a Tornado Watch
is almost certain. Also, we issued a Flood Watch for most of our
plains south of the South Platte River from 6 PM this evening
through 6 AM tomorrow morning, as we expect areas of heavy
rainfall on already pretty saturated soils to cause excessive
runoff and flooding.

We maintain our remaining Flood Advisories for the South Platte
and Cache La Poudre Rivers (basically from the western edge of
Weld County east to the western edge of Sedgwick County, now with
a little break just east of Greeley) and the Colorado River
(between Willow Creek and Little Muddy Creek) Hydrographs of gauge
observations show action stage for many of our points along the
Advisory areas, and MBRFC and CBRFC forecast those conditions to
persist.

&&

.SHORT TERM...(Today and tonight)
Issued at 430 AM MDT Wed Jun 21 2023

Stratus and fog have pushed into the eastern half of the plains
again this morning. It is be more extensive in coverage than is
was yesterday morning. Dew point temperatures are in the upper 50s
to mid 60s F over the eastern 2/3rds of the plains currently.
Winds across the CWA are light and variable early this morning.
Some of the models keep the low cloudiness in for a good part of
the morning past sunrise.

Models keep the weak/moderate southwesterly flow aloft over the CWA
today and tonight. There is weak upward vertical velocity noted on
the QG Omega fields today and tonight.  Models keep fairly deep
upslope in place most of the day and tonight.  There is a cold front
expected to push into the CWA this evening which will keep upslope
going behind it.

For moisture, precipitable water values are in the 0.60 to 1.20
inch range over most of the plains into the foothills late day
today and tonight. The mountains have about 0.50 inch in place.
PWs come up a bit overnight for the plains and foothills. Many of
the models are showing significant CAPE this afternoon over the
plains. Some of the models have CAPE values in excess of 3000 J/kg
of mixed layer CAPE over the eastern plains. Soundings show
pretty good directional shear but wind speeds are fairly weak.
SPC's Day 1 Convective Outlook puts most of the CWA's plains in
the "slight risk" of severe storms.

Will go mainly with "scattered" and "likely" pops for the CWA from
the divide eastward late this afternoon, transitioning further eastward
into the plains well past midnight tonight. For temperatures, today's
highs are 0-1 C cooler than yesterday's highs.

.LONG TERM...(Thursday through Tuesday)
Issued at 430 AM MDT Wed Jun 21 2023

Similar pattern for Thursday with above normal moisture in place and
weak synoptic ascent another incoming wave. The airmass will be
cooler, although some breaks in the clouds into the afternoon will
allow marginal instability to develop with MLCAPE values 600-800
J/kg. This will support scattered showers and thunderstorms first
developing over the high country in the afternoon. There is still
some question on progression/development of convection onto the
adjacent plains. Model soundings indicate some stability/capping
which would act as a limiter. The timing and progression of
Weds/Weds night's convection will likely play a role in this. There
is a case where the environment doesn't rebound as well due to
residual showers/cloud cover from convection from the previous
evening. If things do make it off the higher terrain, a few
severe storms will be supported. Shear will be sufficient given
moist east surface flow veering to southwest in profiles on the
plains (0-6km bulk shear 25-35 kts). Threat with any severe storms
would be hail and wind.

Friday, a shortwave trough lifts across the northern Rockies. Most
of the upper level support will likely remain to the north of
Colorado, but can't rule out some moisture and daytime
destabilization to bring low chances for scattered showers/storms
north of I-70. A mid-level jet moves into the region Friday as well
which will result in breezy conditions when winds mix out in the
afternoon hours. With drying already taking place in the high
country, this may pose a threat for elevated to critical fire
weather conditions for the mountains valleys and South Park. For the
weekend, there is a general consensus for weak ridging to gradually
build in from the south, eventually trending flow aloft more zonal.
This will trend conditions drier and warmer. Threat for elevated to
areas of critical conditions continues over the weekend. This large-
scale pattern will likely persist into early next week with a few
weak waves over the top of the ridge. Ensemble means indicate
potential for highs in the upper 80s to low 90s across the
plain/urban corridor by mid-week next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1140 AM MDT Wed Jun 21 2023

Expect MVFR and maybe IFR conditions with storms and showers this
afternoon and evening, maybe into the night. Cloud bases very
likely below 6000 feet much of the evening and night. Widespread
thunderstorms are likely by late afternoon and should last through
the evening, with impacts well into the night. Weak drainage
winds were quickly replaced by northerly winds this morning, which
brought low clouds over KDEN. Cloud bases are rising and there
was little impact to visibility, and those conditions should
continue to improve. Winds are coming around easterly and should
continue to come around southeasterly for the afternoon and
evening. Do not expect drainage winds tonight.

&&

.HYDROLOGY...
Issued at 430 AM MDT Wed Jun 21 2023

There will be a limited threat of flash flooding late this
afternoon through late tonight for the plains and for the alpine
burned areas too, especially Cameron Peak. The highest QPF on the
various models, is over the eastern half of the plains and over
the Palmer Divide. Amounts do not look excessive enough to
warrant a Flash Flood Watch at this time.

The various flood advisories for the South Platte, Cache La
Poudre and Colorado Rivers will continue as is.

Above normal moisture in place for Thursday with marginal
instability to support afternoon/showers and thunderstorms. Storms
may be capable of producing brief heavy rainfall. This will pose
a limited risk for flash flooding over the burn areas, mainly
Cameron Peak. Storm motions should be high enough to prevent
stationary or very slow moving storms. Friday through the weekend,
conditions trend warmer and drier.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 6 PM MDT this evening through late tonight for
COZ041-045>047-049.

&&

UPDATE...EJD
SHORT TERM...RJK
LONG TERM....Mensch
AVIATION...EJD
HYDROLOGY....RJK/Mensch
Hazardous weather outlook, Jun 21, 10:29 AM MDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1029 AM MDT Wed Jun 21 2023

COZ030>051-221630-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1029 AM MDT Wed Jun 21 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered to likely showers and thunderstorms are forecast today
for much of the forecast area by late this afternoon continuing
this evening and even later tonight further east over the plains.
It is looking more likely that some of the storms will produce
large hail, strong winds, heavy rainfall, and possibly tornadoes
mainly over the plains and mainly during this evening. There is
also a limited threat of flash flooding over the alpine burned
areas through mid evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered showers and thunderstorms are possible Thursday with a
chance for a few strong to severe storms on the plains with hail
and gusty winds. There is a limited threat for flash flooding over
the Cameron Peak burn area. Additionally, storms and showers may
produce heavy rainfall causing poor drainage areas and saturated
soils to flood across the plains Thursday. A warmer and drier
pattern will begin late Friday into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send reports of severe weather or
flooding.

In the hours before

Special weather statement, Jun 21, 1:48 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Denver CO
148 PM MDT Wed Jun 21 2023

COZ048-212030-
Logan County CO-
148 PM MDT Wed Jun 21 2023

...A strong thunderstorm will impact portions of north central Logan
County through 230 PM MDT...

At 148 PM MDT, trained weather spotters reported a strong
thunderstorm capable of producing a landspout tornado near Padroni,
or 9 miles north of Sterling, moving north at 5 mph.

HAZARD...Landspouts possible.

SOURCE...Trained weather spotters.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.

Locations impacted include...
Iliff, Peetz, North Sterling Reservoir and Padroni.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM MDT for northeastern
Colorado.

&&

LAT...LON 4100 10285 4064 10310 4069 10333 4100 10319
TIME...MOT...LOC 1948Z 192DEG 5KT 4075 10314

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

DANIELSON
Special weather statement, Jun 21, 1:56 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Denver CO
156 PM MDT Wed Jun 21 2023

COZ038-042-048-212045-
Logan County CO-Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
156 PM MDT Wed Jun 21 2023

...A strong thunderstorm will impact portions of northeastern Weld
and northwestern Logan Counties through 245 PM MDT...

At 156 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado 5 miles southwest of
Westplains, or 25 miles northwest of Sterling, moving north at 15
mph.

HAZARD...Landspouts possible.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.

Locations impacted include...
Northern Sterling, Grover, Keota, Padroni, Westplains, Hereford,
North Sterling Reservoir and Pawnee Buttes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM MDT for northeastern
Colorado.

&&

LAT...LON 4064 10309 4062 10373 4076 10458 4100 10460
      4100 10317
TIME...MOT...LOC 1956Z 175DEG 13KT 4083 10359

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

DANIELSON
Local storm report, Jun 21, 2:06 PM MDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
206 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     Landspout        5 SSW Padroni           40.71N 103.21W
06/21/2023                   Logan              CO   Storm Chaser

            Brief Landspout lasted two minutes.

&&
Local storm report, Jun 21, 2:11 PM MDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
211 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     Hail             2 E North Sterling Rese 40.79N 103.24W
06/21/2023  M1.75 inch       Logan              CO   Law Enforcement

&&
Local storm report, Jun 21, 3:00 PM MDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
300 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     Hail             1 S Sterling            40.65N 103.22W
06/21/2023  M2.00 inch       Logan              CO   Trained Spotter

&&

AD
Local storm report, Jun 21, 3:04 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
304 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     Tornado          5 SSW Padroni           40.71N 103.21W
06/21/2023                   Logan              CO   Storm Chaser

            Corrects previous landspout report from 5
            SSW Padroni. Brief Landspout lasted two
            minutes.

&&

AD

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:32 AM MDTFlood WatchBOUAdams, Arapahoe, Douglas, Elbert, Lincoln, Washington20 hr
Jun 21, 1:17 PM MDTSevere Thunderstorm WarningBOULogan43 min
Jun 21, 1:48 PM MDTSpecial Weather StatementBOULogan42 min
Jun 21, 1:53 PM MDTSevere Thunderstorm WarningBOULogan52 min
Jun 21, 1:59 PM MDTSevere Thunderstorm WarningBOUWashington46 min
Jun 21, 2:22 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan23 min
Jun 21, 2:36 PM MDTSevere Thunderstorm WarningBOULogan, Washington19 min
Jun 21, 2:39 PM MDTSevere Thunderstorm WarningBOUWashington36 min
Jun 21, 2:42 PM MDTSevere Thunderstorm WarningBOULogan33 min
Jun 21, 3:09 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan36 min
Jun 21, 3:11 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jun 21, 3:33 PM MDTTornado WarningBOULogan27 min
Jun 21, 3:38 PM MDTAreal Flood AdvisoryBOUWashington3 hr
Jun 21, 3:42 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUWashington33 min
Jun 21, 3:51 PM MDTTornado Warning Tornado observedBOULogan, Morgan, Washington24 min
Jun 21, 3:53 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan37 min
Jun 21, 4:01 PM MDTSevere Thunderstorm WarningBOUWeld29 min
Jun 21, 4:02 PM MDTAreal Flood AdvisoryBOULogan, Morgan, Washington3 hr
Jun 21, 4:05 PM MDTTornado WarningBOUWashington25 min
Jun 21, 4:21 PM MDTTornado WarningBOUWashington24 min
Jun 21, 4:22 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan, Washington23 min
Jun 21, 4:23 PM MDTSevere Thunderstorm WarningBOUWeld37 min
Jun 21, 4:37 PM MDTTornado Warning Tornado observedConsiderable damage threatBOUWashington23 min
Jun 21, 4:42 PM MDTFlash Flood WarningBOUMorgan, Washington3 hr
Jun 21, 4:45 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan45 min
Jun 21, 4:46 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Washington29 min
Jun 21, 4:47 PM MDTTornado WarningBOUMorgan, Weld28 min
Jun 21, 4:54 PM MDTTornado Warning Tornado observedConsiderable damage threatBOUWashington21 min
Jun 21, 4:55 PM MDTSevere Thunderstorm WarningBOULincoln35 min
Jun 21, 5:07 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Weld38 min
Jun 21, 5:10 PM MDTTornado Warning Tornado observedConsiderable damage threatBOUWashington35 min
Jun 21, 5:13 PM MDTTornado WarningBOULogan17 min
Jun 21, 5:16 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan44 min
Jun 21, 5:25 PM MDTTornado WarningBOULogan20 min
Jun 21, 5:27 PM MDTTornado WarningBOUMorgan, Washington33 min
Jun 21, 5:28 PM MDTSevere Thunderstorm WarningBOUWashington32 min
Jun 21, 5:41 PM MDTTornado WarningBOULogan19 min
Jun 21, 5:45 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington30 min
Jun 21, 5:52 PM MDTTornado Warning Tornado observedConsiderable damage threatBOUWashington23 min
Jun 21, 5:54 PM MDTSevere Thunderstorm WarningBOULogan36 min
Jun 21, 5:54 PM MDTSevere Thunderstorm WarningBOUBoulder, Jefferson36 min
Jun 21, 5:59 PM MDTAreal Flood AdvisoryBOULarimer3 hr

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.